# SDR SWAA950395

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Failed
- Location: Nbr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 17,000, NUMBER 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  CREW PERFORMED NUMBER 1 ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT LANDED AT IND WITHOUT INCIDENT.  REPLACED ENGINE STARTER, START VALVE, STARTER CUTOUT PRESSURE SWITCH AND COCKPIT START SWITCH PER BOEING M/M.
